Journals / Turkish Journal of Science / 2020 / Cilt: 5 Sayı: 3

Continuous Dependence on Data for a Solution of determination of an unknown source of Heat Conduction of Poly(methyl methacrylate) (PMMA)

İrem Bağlan(kocaeli üniversitesi)
Timur Canel(KOCAELİ ÜNİVERSİTESİ)0000-0002-4282-1806
Pages
214–219
Publication Date
2020-12-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper,we consider a coefficient problem of an inverse problem of a quasilinear parabolic equation with periodic boundary and integral over determination conditions.It showed the stability of the solution by iteration method and examined numerical solution.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper,we consider a coefficient problem of an inverse problem of a quasilinear parabolic equation with periodic boundary and integral over determination conditions.It showed the stability of the solution by iteration method and examined numerical solution.
📊
Key Findings & Data:In this paper,we consider a coefficient problem of an inverse problem of a quasilinear parabolic equation with periodic boundary and integral over determination conditions.It showed the stability of the solution by iteration method and examined numerical solution.
💡
Conclusion & Impact:In this paper,we consider a coefficient problem of an inverse problem of a quasilinear parabolic equation with periodic boundary and integral over determination conditions.It showed the stability of the solution by iteration method and examined numerical solution.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Quasilinear Parabolic Equation · Inverse Problem · Periodic Boundary Condition

Abstract

In this paper,we consider a coefficient problem of an inverse problem of a quasilinear parabolic equation with periodic boundary and integral over determination conditions.It showed the stability of the solution by iteration method and examined numerical solution.

🔖

Cite This Article

Bağlan, İ., Canel, T. (2020). Continuous Dependence on Data for a Solution of determination of an unknown source of Heat Conduction of Poly(methyl methacrylate) (PMMA). Turkish Journal of Science, Cilt: 5 Sayı: 3, 214–219. https://ajindex.com/articles/1557549

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. 1] J,R.Cannon, Y.Lin, Determination of parameter p(t) in Hölder classes for some semilinear parabolic equations. Inverse Problems, 1988, 4:595-606.
  2. R.Pourgholia, M.Rostamiana and M.Emamjome, A numerical method for solving a nonlinear inverse parabolic problem. Inverse Problems in Science and Engineering, 2010, 18(8):1151-1164.
  3. P.R.Sharma, G. Methi, Solution of two dimensional parabolic equation subject to Non-local conditionsusing homotopy Perturbation method. Jour. of App.Com. Sci,2012; vol.1:12-16.
  4. M. Dehghan,Identifying a control function in two dimensional parabolic inverse problems. Applied Mathematics and Computation,2003; vol.143 (2): 375-391.
  5. E. Set, A.O. Akdemir, B. Çelik, On Generalization of Fejér Type Inequalities via fractional integral opera-tor,2018, Filomat, Vol 32: Issue 16.
  6. A.O. Akdemir, E. Set and A. Ekinci, On new conformable fractional integral inequalities for product ofdi¤erent kinds of convexity, TWMS Journal of Applied and Engineering Mathematics,2019, Vol 9, Issue 1,142-150.
  7. A. ERGÜN, "TheMultiplicity of Eigenvalues of a Vectorial Diffusion Equations with Discontinuous Function Inside A Finite Interval", Turkish Journal of Science, Volume 5, Issue 2, 73-84, 2020.
  8. A. Ergün and R. Amirov, “Direct and Inverse problems for diffusion operator with discontinuıty points,” Journal of Applied and Engineering Mathematics, vol. 9, no. 1, pp. 9–21, Jan. 2019.
  9. A. Ergün, “Integral Representation for Solution of Discontinuous Diffusion Operator with Jump Conditions,” Cumhuriyet Science Journal, vol. 39, no. 4, pp. 842–863, Jul. 2018.
  10. F.Kanca,I. Baglan,An inverse coefficient problem for a quasilinear parabolic equation with nonlocal boundary conditions, Boundary Value Problems, 2013, V.213.
  11. F.Kanca,I.Baglan,An inverse problem for a quasilinear parabolic equation with nonlocal boundary and overdetermination conditions, Journal of inequalities and applications, 2014, V.76.
  12. 1] J,R.Cannon, Y.Lin, Determination of parameter p(t) in Hölder classes for some semilinear parabolic equations. Inverse Problems, 1988, 4:595-606.
  13. R.Pourgholia, M.Rostamiana and M.Emamjome, A numerical method for solving a nonlinear inverse parabolic problem. Inverse Problems in Science and Engineering, 2010, 18(8):1151-1164.
  14. P.R.Sharma, G. Methi, Solution of two dimensional parabolic equation subject to Non-local conditionsusing homotopy Perturbation method. Jour. of App.Com. Sci,2012; vol.1:12-16.
  15. M. Dehghan,Identifying a control function in two dimensional parabolic inverse problems. Applied Mathematics and Computation,2003; vol.143 (2): 375-391.
  16. F.Kanca,I. Baglan,An inverse coefficient problem for a quasilinear parabolic equation with nonlocal boundary conditions, Boundary Value Problems, 2013, V.213.
  17. F.Kanca,I.Baglan,An inverse problem for a quasilinear parabolic equation with nonlocal boundary and overdetermination conditions, Journal of inequalities and applications, 2014, V.76.